# SDR CA150429010

- Difficulty date: April 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 7372K2C
- Aircraft time: 61,193 hours
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A06NN0263T
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REPLACEMENT OF ANOTHER NLG HYDRAULIC LINE WHO NEEDED TO BE REPLACED DUE TO SEEPING, WE PROCEEDED TO CARRY OUT A GEAR SWING FOR PROPER OPERATION AND LEAK CHECK.  AFTER SELECTING GEAR UP AND HOLD FOR 5 MINUTES AT 3000 PSI, HYDRAULIC FLUID STARTED COMMING OUT OF THE NOSE GEAR DEPARTMENT.  GEAR DOWN WAS SELECTED AND WE SAW THE LT LANDING GEAR ACTUATOR HOSE ASSY.  LEAKING JUST ABOVE THE FITTING.  ACTUATOR FITTING AS ABOUT A 30 DEGREES ANGLE SO WHEN GEAR IS RETRACTED, THE HOSE GET`S BENT MORE THAN 45 DEGREES.
